# SDR IXXA0400095S

- Difficulty date: May 5, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FUSELAGE EXTERIOR SKIN BELOW ADF LOOP ANTENNA CORRODED, STA 115.000 TO 160.000, L-35R TO L-35L.  REPAIR WAS ACCOMPLISHED.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW 51-1-8 PG 17-18, AND 53-20 PG 24.  REMOVED CORRODED SKIN AND INTERNAL DOUBLER IAW DC8 SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED DOUBLER AND SKIN PER ALL APPLICABLE MANUALS.
